Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

26 yrs old male is suffering from testicular pain from last 4months. what could be the problem ?

Hello dr i have one problem i have testicular pain i consulted drs they gave ofloxin combiflam tolpha d etc but still the problem persists and i dont have vericoceli hydroceli and sizes are also correct what couls be the problem My Age is 26, Male, from last 4months i am suffering. Hello dr i have one problem i have testicular pain(sometimes on left side, sometimes on right) i consulted drs they gave ofloxin combiflam tolpha d etc but still the problem persists and i dont have vericoceli hydroceli and sizes are also correct what could be the problem???? and now dr were saying you just take one pain killer(combiflam) whenever you get pain... please help me
Asked On : Tue, 29 Mar 2011
Answers:  2 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
it can be any of ....either testicular inflammation ie orchitis or mild testicular torsion ...which is possible by examination only ..so u keep touch with your dr ...and avoid sex anr also get your spouse simultaneously treated whethr or not she has symptoms ...if ur dr thinks so
Answered: Tue, 29 Mar 2011
I find this answer helpful
  User's Response
hiii,
Good morning.
I think you are currently suffering from "ORCHITIS".It occurs due to some infection either from UTI or other source.
So take prescribed medicine as doctor advised. You should get result.
Don't be much worried.
Drink plenty of water and wear loose cotton underwear.
All the best.
Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor